# SDR SWAA2012092608011

- Difficulty date: September 5, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 57,258 hours, 47,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED AT BS 500A +10 UPPER FORWARD WINDOW CORNER CRACKED.  REPAIRED SKIN IAW SB.
